# SDR CALA2019082301410

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 05348008225300
- Condition: Cracked
- Location: Fr68 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-03-12 EA 5340-01724 REV A OP 002 A-20 NO DOT ROTO PROBE INSP SHOWS CRACK INDICATION @ FR68 RH SIDE DOOR STOP #1 (BOTTOM DOOR STOP) LOWER I/B HOLE REPAIR BEFORE NEXT FLIGHT. ACCOMPLISHED FREEZE PLUG REPAIR TO FR68 RH SIDE DOOR STOP #1 LOWER I/B HOLE IAW A319 SRM 53-41-12-300-010.
